# SDR CA140630014

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT IN CRUISE,  THE CREW FELT A HIGH VIBRATION IN THE CABIN AND ELECTED TO DIVERT.  AN UNEVENTFUL LANDING WAS CARRIED OUT. TROUBLESHOOTING IN PROGRESS.  BOROSCOPE OF THE ENGINE IS UNDERWAY.
